Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21794
Title: Purposeful contexts for formal notation in a spreadsheet environment
Authors: Ainley, J
First Published: Dec-1996
Citation: JOURNAL OF MATHEMATICAL BEHAVIOR, 1996, 15 (4), pp. 405-422
DOI Link: 10.1016/S0732-3123(96)90025-5
ISSN: 0732-3123
Links: http://hdl.handle.net/2381/21794
Type: Journal Article
Appears in Collections:Published Articles, School of Education

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.